| Model Number |
TYY-NNNNRM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Ankylosis (4527)
| Date of Event |
11/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The surgeon removed the patient's ankylosis, implanted the mandibular revision component, and placed a fat graft around the condyle.The surgeon reported that the revision surgery went well.
Event or Problem Description
The patient's right mandibular component was removed due to heterotopic bone and replaced with a revision component.